Almost f-Cosymplectic Manifolds


Aktan N., YILDIRIM M., MURATHAN C.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.11, no.2, pp.775-787, 2014 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.1007/s00009-013-0329-2
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.775-787
  • Keywords: Contact manifold, Kenmotsu manifold, cosymplectic manifold

Abstract

The purpose of this paper is to study a new class of contact manifolds. Such manifolds are called almost f-cosymplectic manifolds. Several tensor conditions are studied for such type of manifolds. We conclude our results with two examples of almost f-cosymplectic manifolds.